Reference Type | Journal (article/letter/editorial) |
---|
Title | One-Dimensional Asymmetric Exclusion Model with Open Boundaries |
---|
Journal | Journal of the Physical Society of Japan |
---|
Authors | Sasamoto, Tomohiro | Author |
---|
Mori, Shintaro | Author |
Wadati, Miki | Author |
Year | 1996 (July 15) | Volume | 65 |
---|
Issue | 7 |
---|
Publisher | Physical Society of Japan |
---|
DOI | doi:10.1143/jpsj.65.2000Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 11206566 | Long-form Identifier | mindat:1:5:11206566:3 |
---|
|
GUID | 0 |
---|
Full Reference | Sasamoto, Tomohiro, Mori, Shintaro, Wadati, Miki (1996) One-Dimensional Asymmetric Exclusion Model with Open Boundaries. Journal of the Physical Society of Japan, 65 (7). 2000-2008 doi:10.1143/jpsj.65.2000 |
---|
Plain Text | Sasamoto, Tomohiro, Mori, Shintaro, Wadati, Miki (1996) One-Dimensional Asymmetric Exclusion Model with Open Boundaries. Journal of the Physical Society of Japan, 65 (7). 2000-2008 doi:10.1143/jpsj.65.2000 |
---|
In | (1996, July) Journal of the Physical Society of Japan Vol. 65 (7) Physical Society of Japan |
---|
These are possibly similar items as determined by title/reference text matching only.